Alert archive / Wisconsin / Wind Chill Advisories in 2011
Wind Chill Advisory 4, NWS Milwaukee, WI
NWS Milwaukee, WI issued this wind chill advisory at Feb 8, 2011, 3:54 AM CST for 20 counties in Wisconsin. It took effect at Feb 8, 2011, 9:00 PM CST. It was in force for 13 hr.
The area
The counties it named.
The facts
- Issued
- Feb 8, 2011, 3:54 AM CST (09:54 UTC)
- In effect from
- Feb 8, 2011, 9:00 PM CST
- Expired
- Feb 9, 2011, 10:10 AM CST
- In force
- 13 hr
- Issued by
- NWS Milwaukee, WI
Counties Columbia County, WI, Dane County, WI, Dodge County, WI, Fond du Lac County, WI, Green County, WI, Green Lake County, WI, Iowa County, WI, Jefferson County, WI, Kenosha County, WI, Lafayette County, WI, Marquette County, WI, Milwaukee County, WI, Ozaukee County, WI, Racine County, WI, Rock County, WI, Sauk County, WI, Sheboygan County, WI, Walworth County, WI, Washington County, WI, Waukesha County, WI
The radar
The Milwaukee radar (KMKX), 31 km from the middle of the area, began a volume at 09:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 9.9 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 952 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- -44 m²/s²
- 0-3 km storm-relative helicity
- -24 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
043 WWUS43 KMKX 080954 WSWMKX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 354 AM CST TUE FEB 8 2011 ...VERY COLD WIND CHILLS TONIGHT... .NORTHWEST WINDS WILL CONTINUE TO USHER IN AN ARCTIC AIRMASS INTO SOUTHERN WISCONSIN TODAY...WITH TEMPERATURES FALLING BELOW ZERO ACROSS THE AREA TONIGHT. THE COMBINATION OF WINDS AND COLD TEMPERATURES WILL RESULT IN VERY COLD WIND CHILLS ACROSS THE AREA TONIGHT THROUGH WEDNESDAY MORNING. WITH TEMPERATURES STILL FALLING THIS MORNING...WIND CHILLS MAY STILL APPROACH ADVISORY CRITERIA FOR AREAS WEST OF MADISON THROUGH MID MORNING. COLD WIND CHILLS ARE EXPECTED TO LINGER THROUGH THE DAY WEDNESDAY AS TEMPERATURES REMAIN IN THE SINGLE DIGITS...WITH ADVISORY CONDITIONS POSSIBLE AGAIN WEDNESDAY NIGHT INTO THURSDAY MORNING. WIZ056-062-067-081800- /O.NEW.KMKX.WC.Y.0004.110209T0300Z-110209T1800Z/ /O.EXT.KMKX.WC.Y.0003.000000T0000Z-110208T1500Z/ SAUK-IOWA-LAFAYETTE- INCLUDING THE CITIES OF...BARABOO...DODGEVILLE...DARLINGTON 354 AM CST TUE FEB 8 2011 ...WIND CHILL ADVISORY NOW IN EFFECT UNTIL 9 AM CST THIS MORNING... ...WIND CHILL ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO NOON CST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO NOON CST WEDNESDAY. THE PREVIOUS WIND CHILL ADVISORY IS NOW IN EFFECT UNTIL 9 AM CST THIS MORNING. * TIMING...THROUGH MID MORNING TODAY AND THEN AGAIN LATE THIS EVENING THROUGH WEDNESDAY MORNING. * WIND CHILL VALUES...15 BELOW TO 25 BELOW ZERO. * IMPACTS...EXPOSED SKIN MAY LEAD TO FROSTBITE AND EVENTUALLY HYPOTHERMIA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ WIZ046-047-051-052-057>060-063>066-068>072-081800- /O.NEW.KMKX.WC.Y.0004.110209T0300Z-110209T1800Z/ MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-GREEN-ROCK- WALWORTH-RACINE-KENOSHA- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... SHEBOYGAN...PORTAGE...WISCONSIN DELLS...BEAVER DAM...WEST BEND... PORT WASHINGTON...MADISON...JEFFERSON...LAKE MILLS...WAUKESHA... BROOKFIELD...MILWAUKEE...MONROE...JANESVILLE...BELOIT...ELKHORN... LAKE GENEVA...RACINE...KENOSHA 354 AM CST TUE FEB 8 2011 ...WIND CHILL ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO NOON CST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO NOON CST WEDNESDAY. * TIMING...LATE THIS EVENING THROUGH WEDNESDAY MORNING. * WIND CHILL VALUES...15 BELOW TO 25 BELOW ZERO. * IMPACTS...EXPOSED SKIN MAY LEAD TO FROSTBITE AND EVENTUALLY HYPOTHERMIA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ DDV
6 follow-up statements
830 WWUS43 KMKX 081430 WSWMKX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 830 AM CST TUE FEB 8 2011 ...VERY COLD WIND CHILLS TONIGHT... .NORTHWEST WINDS WILL CONTINUE TO USHER AN ARCTIC AIRMASS INTO SOUTHERN WISCONSIN TODAY...WITH TEMPERATURES FALLING BELOW ZERO ACROSS THE AREA TONIGHT. THE COMBINATION OF WINDS AND COLD TEMPERATURES WILL RESULT IN VERY COLD WIND CHILLS ACROSS THE AREA TONIGHT THROUGH WEDNESDAY MORNING. COLD WIND CHILLS ARE EXPECTED TO LINGER THROUGH THE DAY WEDNESDAY AS TEMPERATURES REMAIN IN THE SINGLE DIGITS...WITH ADVISORY CONDITIONS POSSIBLE AGAIN WEDNESDAY NIGHT INTO THURSDAY MORNING. WIZ056-062-067-082230- /O.CAN.KMKX.WC.Y.0003.000000T0000Z-110208T1500Z/ /O.CON.KMKX.WC.Y.0004.110209T0300Z-110209T1800Z/ SAUK-IOWA-LAFAYETTE- INCLUDING THE CITIES OF...BARABOO...DODGEVILLE...DARLINGTON 830 AM CST TUE FEB 8 2011 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO NOON CST WEDNESDAY... ...WIND CHILL ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED THE WIND CHILL ADVISORY FOR THIS MORNING. A WIND CHILL ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO NOON CST WEDNESDAY. * TIMING...LATE THIS EVENING THROUGH WEDNESDAY MORNING. * WIND CHILL VALUES...15 BELOW TO 25 BELOW ZERO. * IMPACTS...EXPOSED SKIN MAY LEAD TO FROSTBITE AND EVENTUALLY HYPOTHERMIA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ WIZ046-047-051-052-057>060-063>066-068>072-082230- /O.CON.KMKX.WC.Y.0004.110209T0300Z-110209T1800Z/ MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-GREEN-ROCK- WALWORTH-RACINE-KENOSHA- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... SHEBOYGAN...PORTAGE...WISCONSIN DELLS...BEAVER DAM...WEST BEND... PORT WASHINGTON...MADISON...JEFFERSON...LAKE MILLS...WAUKESHA... BROOKFIELD...MILWAUKEE...MONROE...JANESVILLE...BELOIT...ELKHORN... LAKE GENEVA...RACINE...KENOSHA 830 AM CST TUE FEB 8 2011 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO NOON CST WEDNESDAY... A WIND CHILL ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO NOON CST WEDNESDAY. * TIMING...LATE THIS EVENING THROUGH WEDNESDAY MORNING. * WIND CHILL VALUES...15 BELOW TO 25 BELOW ZERO. * IMPACTS...EXPOSED SKIN MAY LEAD TO FROSTBITE AND EVENTUALLY HYPOTHERMIA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ MRC
662 WWUS43 KMKX 082124 WSWMKX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 324 PM CST TUE FEB 8 2011 ...VERY COLD WIND CHILLS TONIGHT INTO WEDNESDAY MORNING... .AN ARCTIC AIRMASS SPRAWLING ACROSS THE NORTHERN PLAINS AND UPPER MIDWEST WILL ALLOW TEMPERATURES TO FALL BELOW ZERO OVER MUCH OF THE REGION TONIGHT. THE COMBINATION OF COLD TEMPERATURES AND WESTERLY WINDS OF 5 TO 15 MPH WILL RESULT IN VERY COLD WIND CHILL VALUES OF 15 TO 25 BELOW ZERO ACROSS SOUTHERN WISCONSIN TONIGHT THROUGH WEDNESDAY MORNING. BELOW-ZERO WIND CHILLS ARE EXPECTED TO LINGER THROUGH THE DAY WEDNESDAY AS TEMPERATURES REMAIN IN THE SINGLE DIGITS...WITH ADVISORY CONDITIONS POSSIBLE AGAIN WEDNESDAY NIGHT INTO THURSDAY MORNING IN SOME AREAS. WIZ046-047-051-052-056>060-062>072-090530- /O.CON.KMKX.WC.Y.0004.110209T0300Z-110209T1800Z/ MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM... WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON... LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON... MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE... KENOSHA 324 PM CST TUE FEB 8 2011 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO NOON CST WEDNESDAY... A WIND CHILL ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO NOON CST WEDNESDAY. * TIMING...LATE THIS EVENING THROUGH WEDNESDAY MORNING. * WIND CHILL VALUES...15 BELOW TO 25 BELOW ZERO. * IMPACTS...EXPOSED SKIN MAY LEAD TO FROSTBITE AND EVENTUALLY HYPOTHERMIA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ MRC
889 WWUS43 KMKX 090303 WSWMKX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 903 PM CST TUE FEB 8 2011 ...VERY COLD WIND CHILLS TONIGHT INTO WEDNESDAY MORNING... .AN ARCTIC AIRMASS SPRAWLING ACROSS THE NORTHERN PLAINS AND UPPER MIDWEST WILL ALLOW TEMPERATURES TO FALL BELOW ZERO OVER MUCH OF THE REGION TONIGHT. THE COMBINATION OF COLD TEMPERATURES AND WESTERLY WINDS OF 5 TO 15 MPH WILL RESULT IN VERY COLD WIND CHILL VALUES OF 15 TO 25 BELOW ZERO ACROSS SOUTHERN WISCONSIN TONIGHT THROUGH WEDNESDAY MORNING. BELOW-ZERO WIND CHILLS ARE EXPECTED TO LINGER THROUGH THE DAY WEDNESDAY AS TEMPERATURES REMAIN IN THE SINGLE DIGITS...WITH ADVISORY CONDITIONS POSSIBLE AGAIN WEDNESDAY NIGHT INTO THURSDAY MORNING IN SOME AREAS. WIZ046-047-051-052-056>060-062>072-091115- /O.CON.KMKX.WC.Y.0004.000000T0000Z-110209T1800Z/ MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM... WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON... LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON... MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE... KENOSHA 903 PM CST TUE FEB 8 2011 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST WEDNESDAY... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST WEDNESDAY. * TIMING...LATE THIS EVENING THROUGH WEDNESDAY MORNING. * WIND CHILL VALUES...15 BELOW TO 25 BELOW ZERO. * IMPACTS...EXPOSED SKIN MAY LEAD TO FROSTBITE AND EVENTUALLY HYPOTHERMIA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$
394 WWUS43 KMKX 090912 WSWMKX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 312 AM CST WED FEB 9 2011 ...VERY COLD WIND CHILLS THIS MORNING... .AN ARCTIC AIR MASS ACROSS THE NORTHERN PLAINS AND UPPER MIDWEST HAS ALLOWED TEMPERATURES TO FALL BELOW ZERO OVER MUCH OF THE REGION. THE COMBINATION OF COLD TEMPERATURES AND WESTERLY WINDS OF 5 TO 15 MPH HAVE RESULTED IN VERY COLD WIND CHILL VALUES OF 15 TO 25 BELOW ZERO ACROSS SOUTHERN WISCONSIN EARLY THIS MORNING. WHILE VALUES WILL RISE ABOVE CRITERIA LATER THIS MORNING...BELOW-ZERO WIND CHILLS ARE EXPECTED TO LINGER THROUGH THE DAY AS TEMPERATURES REMAIN IN THE SINGLE DIGITS...WITH WEST WINDS OF 10 TO 15 MPH. ADVISORY CONDITIONS ARE LIKELY AGAIN TONIGHT INTO THURSDAY MORNING. WIZ046-047-051-052-056>060-062>072-091715- /O.CON.KMKX.WC.Y.0004.000000T0000Z-110209T1800Z/ MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM... WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON... LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON... MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE... KENOSHA 312 AM CST WED FEB 9 2011 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY. * TIMING...THROUGH LATE THIS MORNING. * WIND CHILL VALUES...15 BELOW TO 25 BELOW ZERO. * IMPACTS...EXPOSED SKIN MAY LEAD TO FROSTBITE AND EVENTUALLY HYPOTHERMIA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR WARM CLOTHING ...A HAT AND GLOVES. && $$ REM
272 WWUS43 KMKX 090921 WSWMKX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 321 AM CST WED FEB 9 2011 ...VERY COLD WIND CHILLS THIS MORNING... .AN ARCTIC AIR MASS ACROSS THE NORTHERN PLAINS AND UPPER MIDWEST HAS ALLOWED TEMPERATURES TO FALL BELOW ZERO OVER MUCH OF THE REGION. THE COMBINATION OF COLD TEMPERATURES AND WESTERLY WINDS OF 5 TO 15 MPH HAVE RESULTED IN VERY COLD WIND CHILL VALUES OF 15 TO 25 BELOW ZERO ACROSS SOUTHERN WISCONSIN EARLY THIS MORNING. WHILE VALUES WILL RISE ABOVE CRITERIA LATER THIS MORNING...BELOW- ZERO WIND CHILLS ARE EXPECTED TO LINGER THROUGH THE DAY AS TEMPERATURES REMAIN IN THE SINGLE DIGITS...WITH WEST WINDS OF 10 TO 15 MPH. ADVISORY CONDITIONS ARE LIKELY AGAIN TONIGHT INTO THURSDAY MORNING. WIZ046-047-051-052-056>060-062>072-091730- /O.CON.KMKX.WC.Y.0004.000000T0000Z-110209T1800Z/ MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM... WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON... LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON... MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE... KENOSHA 321 AM CST WED FEB 9 2011 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY. * TIMING...THROUGH LATE THIS MORNING. * WIND CHILL VALUES...15 BELOW TO 25 BELOW ZERO WITH WEST WINDS OF 5 TO 15 MPH. * IMPACTS...EXPOSED SKIN MAY LEAD TO FROSTBITE AND EVENTUALLY HYPOTHERMIA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR WARM CLOTHING ...A HAT AND GLOVES. && $$
569 WWUS43 KMKX 091610 WSWMKX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1010 AM CST WED FEB 9 2011 ...WIND CHILLS IMPROVING THIS MORNING... WIZ046-047-051-052-056>060-062>072-091715- /O.CAN.KMKX.WC.Y.0004.000000T0000Z-110209T1800Z/ MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM... WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON... LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON... MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE... KENOSHA 1010 AM CST WED FEB 9 2011 ...WIND CHILL ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED THE WIND CHILL ADVISORY. TEMPERATURES WILL CONTINUE TO RISE THROUGH THE DAY...AND END THE THREAT FOR DANGEROUS WIND CHILL VALUES. HOWEVER...COLD TEMPERATURES AND WESTERLY WINDS OF 5 TO 15 MPH WILL CONTINUE TO PRODUCE WIND CHILLS OF 5 TO 15 DEGREES BELOW ZERO THROUGH THE AFTERNOON. $$ MRC
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this wind chill advisory went out at Feb 8, 3:29 AM CST, 25 minutes earlier.
Area forecast discussion, Feb 8, 3:29 AM CST, 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
329 AM CST TUE FEB 8 2011
.TODAY AND TONIGHT...TO BE ADDED SHORTLY.
.WEDNESDAY AND THURSDAY...FORECAST CONFIDENCE...MEDIUM TO HIGH
COLD NORTHWEST FLOW TO REMAIN ACROSS THE AREA WEDNESDAY AND
THURSDAY...WITH TEMPS RUNNING WELL BELOW NORMAL. MEANWHILE...STRONG
SURFACE HIGH PRESSURE CENTERED TO THE SOUTHWEST WEDNESDAY WILL
FLATTEN AND SLIDE EAST WEDNESDAY NIGHT AND THURSDAY. SHOULD SEE
PLENTY OF SUNSHINE BOTH DAYS WITH THE HIGH IN THE REGION...WHILE
WEAK UPPER WAVE TO MOVE THOUGH WEDNESDAY WILL JUST BRING A
REINFORCING SHOT OF COLD AND DRY AIR.
TEMPERATURES WEDNESDAY WILL STRUGGLE TO HIT 10 DEGREES...WHILE A
BREEZY WEST WIND WILL ONLY ALLOW WIND CHILLS TO RECOVER TO THE -5 TO
-15 RANGE DURING THE AFTERNOON HOURS. TEMPERATURES ARE EXPECTED TO
BE COLDEST WEDNESDAY NIGHT...WITH LOWS GENERALLY 5 TO 15 BELOW. WIND
CHILLS NOT EXPECTED TO BE ANY WORSE THAN TUESDAY NIGHT
THOUGH...BECAUSE COLDER TEMPS WILL BE DUE IN PART TO LIGHTER
WINDS. STILL LOOKS COLD ENOUGH TO THINK WIND CHILL ADVISORY WILL
PROBABLY BE NEEDED FOR ANOTHER NIGHT.
SURFACE WINDS WILL BECOME SOUTHWESTERLY ON THURSDAY...ALLOWING FOR A
SLIGHT MODERATION OF HIGH TEMPS INTO THE LOW TEENS. WINDS WILL BE A
TOUCH LESS THAN WEDNESDAY...BUT ENOUGH TO LIKELY KEEP SUB ZERO WIND
CHILLS GOING THROUGH THE DAY.
.FRIDAY...FORECAST CONFIDENCE...MEDIUM
WEAK SHORTWAVE TROUGH TO SLIDE THROUGH INTO THE GREAT LAKES ON
FRIDAY. THE GFS CONTINUES TO BE THE FARTHEST SOUTH WITH THIS
SYSTEM...BRINGING SOME LIGHT SNOW TO THE FORECAST AREA. THE
NAM...CANADIAN...AND ECMWF SOLUTIONS IN PRETTY GOOD AGREEMENT FOR A
FARTHER NORTH AND A BIT SLOWER EVOLUTION OF THIS SYSTEM...AND
GENERALLY LEANED THE FORECAST IN THIS DIRECTION. FORCING NOT VERY
GOOD EVEN WITH FARTHER SOUTH GFS...SO JUST KEPT SOME SLIGHT CHANCE
POPS GOING. CONTINUED SOUTHWEST LOW LEVEL FLOW SHOULD HELP TEMPS
RECOVER SOME MORE...GETTING BACK INTO THE 20S.
.SATURDAY THROUGH MONDAY...FORECAST CONFIDENCE...MEDIUM
MILDER TEMPS STILL LOOK IN STORE FOR THE WEEKEND INTO EARLY NEXT
WEEK. TYPICALLY MILD WEST TO SOUTHWEST WINDS WILL PERSIST THROUGH
THIS PERIOD...WHILE HEIGHTS RISE THROUGH THE WEEKEND. WITH A FAIR
AMOUNT OF SUNSHINE POSSIBLE...CURRENTLY EXPECTING HIGHS INTO THE LOW
30S SATURDAY...AND INTO THE MID 30S FOR SUNDAY AND MONDAY. FINALLY
SOME GOOD WEATHER TO MAKE A SNOWMAN OR TWO WITH ALL OF THIS SNOW ON
THE GROUND.
&&
.AVIATION...TO BE ADDED SHORTLY.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...WIND CHILL ADVISORY FROM 9 PM THIS EVENING TO NOON CST WEDNESDAY
FOR WIZ046-047-051-052-056>060-062>072.
WIND CHILL ADVISORY UNTIL 9 AM CST THIS MORNING FOR WIZ056-062-
067.
LM...SMALL CRAFT ADVISORY UNTIL 6 AM CST WEDNESDAY FOR LMZ643>646.
&&
WEDNESDAY THROUGH MONDAY...DDV/07
TODAY/TONIGHT AND AVIATION/MARINE...REM/09Hazardous weather outlook, Feb 7, 6:00 PM CST, 9 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 600 PM CST MON FEB 7 2011 WIZ046-047-051-052-056>060-062>072-080930- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 600 PM CST MON FEB 7 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT A COLD CANADIAN AIRMASS WILL RETURN TONIGHT. WIND CHILL TEMPERATURES MAY REACH 15 TO 25 BELOW ZERO DURING THE EARLY MORNING HOURS...WEST OF MADISON. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE COLD CANADIAN AIRMASS WILL LAST THROUGH THE REST OF THE WORK WEEK...WITH WIND CHILL TEMPERATURES OF 15 TO 25 BELOW ZERO DURING THE LATE NIGHT AND MORNING HOURS DURING THIS TIME. WIND CHILL ADVISORIES MAY BE NEEDED AT TIMES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LMZ643>646-080930- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 600 PM CST MON FEB 7 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT BRISK NORTHWEST WINDS AND HIGH WAVES...ESPECIALLY TOWARD OPEN WATERS...WILL RETURN TONIGHT. SMALL CRAFT ADVISORIES WILL GO INTO EFFECT LATER TONIGHT. MODERATE FREEZING SPRAY IS ALSO EXPECTED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY BRISK WEST WINDS AND HIGH WAVE HEIGHTS...ESPECIALLY TOWARD THE OPEN WATERS...WILL PREVAIL FOR MUCH OF THE WORK WEEK. TIGHT PRESSURE GRADIENTS WITH A COLD CANADIAN AIRMASS MOVING INTO THE REGION WILL BE RESPONSIBLE FOR THE WINDS AND WAVES. SMALL CRAFT ADVISORIES MAY BE NEEDED. MODERATE FREEZING SPRAY IS ALSO POSSIBLE. DAVIS WWW.WEATHER.GOV/MKX
Nearby
Wind Chill Advisories in Wisconsin, 2011Every wind chill advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.